# SDR 96ZZZX6141

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28794
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0819
- Engine: Lyc O360A4K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Retain Screw
- Part number: 15B395
- Condition: Loose
- Location: Mix Control
- Part time: 1,014 hours
- Component: Facet, HA6
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENIGNE HAD STARTED RUNNING ROUGH AND EGT AT PEAK WITH MIXTURE FULL RICH.  INVESTIGATION REVEALED MIXTURE CONTROL VALVE END PLAY OF APPROX  .0625 INCH.  PRECISION AIRMOTIVE SB MSA-6 HAD NOT BEEN C/W.  RETENTION SCREW P/N 15-B395 WAS FOUND TO HAVE PIN SEPARATED FROM END AND FLOATING IN HOLE.  PIN AND SCREW APPEAR TO HAVE BEEN WELDED IN MANUFACTURE AND SEPARATED AT WELD.  INSTALLATION OF RETENTION KIT PER MSA-6 RETURNED NORMAL OPERATION.
